Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 23, NWS Mobile, AL

March 22, 2017

NWS Mobile, AL issued this small craft advisory at Mar 22, 2017, 2:56 PM CDT. It took effect at Mar 23, 2017, 4:00 PM CDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 2:56 PM CDT (19:56 UTC)
In effect from
Mar 23, 2017, 4:00 PM CDT
Expired
Mar 25, 2017, 9:39 PM CDT
In force
54 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

923 
WHUS74 KMOB 221956
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
256 PM CDT WED MAR 22 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN WATERS OUT
60 NM...

.AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH
OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING LATE
THURSDAY.

GMZ631-632-650-655-670-675-230400-
/O.NEW.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
256 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 1 AM CDT
SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
521 
WHUS74 KMOB 230332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT WED MAR 22 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN WATERS OUT
60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING...

.AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH
OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING LATE
THURSDAY.

GMZ631-632-650-655-670-675-231200-
/O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1032 PM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO
1 AM CDT SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHUS74 KMOB 230904
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CDT THU MAR 23 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE 
BAY...THE MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN 
WATERS OUT 60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING...

.AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH
OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING THIS
AFTERNOON.

GMZ631-632-650-655-670-675-231900-
/O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 AM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 AM CDT SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
389 
WHUS74 KMOB 231851
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
151 PM CDT THU MAR 23 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING...

.AN APPROACHING WEATHER SYSTEM CURRENTLY OVER THE PLAINS WILL
RESULT IN A STRONG ONSHORE FLOW BEGINNING THIS AFTERNOON AND
CONTINUING THROUGH FRIDAY EVENING.

GMZ631-632-650-655-670-675-240300-
/O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
151 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
588 
WHUS74 KMOB 240250
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
950 PM CDT THU MAR 23 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM THROUGH FRIDAY EVENING...

.AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN 
STRONG ONSHORE FLOW CONTINUING THROUGH FRIDAY EVENING.

GMZ631-632-650-655-670-675-241100-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
950 PM CDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
234 
WHUS74 KMOB 241017 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
517 AM CDT FRI MAR 24 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM THROUGH LATE TONIGHT...

.AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN
STRONG ONSHORE FLOW CONTINUING THROUGH LATE THIS EVENING.

GMZ631-632-650-655-670-675-241830-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
517 AM CDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY.

* WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET 
  WELL OFFSHORE. BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS74 KMOB 241507
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 AM CDT FRI MAR 24 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM THROUGH LATE TONIGHT...

.AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN
STRONG ONSHORE FLOW CONTINUING THROUGH LATE THIS EVENING.

GMZ631-632-650-655-670-675-242315-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1007 AM CDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS.

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE.
  BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
228 
WHUS74 KMOB 241957
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT FRI MAR 24 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM...NOW UNTIL SATURDAY EVENING...

.AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN
STRONG ONSHORE FLOW CONTINUING THROUGH SATURDAY.

GMZ631-632-650-655-670-675-250400-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
257 PM CDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS.

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL 
  OFFSHORE. BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
647 
WHUS74 KMOB 250325
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1025 PM CDT FRI MAR 24 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS
OUT 60 NM...NOW UNTIL SATURDAY EVENING...

.AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN
STRONG ONSHORE FLOW CONTINUING THROUGH SATURDAY.

GMZ631-632-650-655-670-675-251130-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1025 PM CDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS.

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL 
  OFFSHORE. BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
212 
WHUS74 KMOB 251054
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
554 AM CDT SAT MAR 25 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE 
BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA 
GULF WATERS OUT 60 NM THROUGH THIS EVENING...

.A STRONG ONSHORE FLOW WILL CONTINUE OVER THE MARINE AREA TODAY 
AHEAD OF AN APPROACHING STORM SYSTEM.

GMZ631-632-650-655-670-675-251900-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
554 AM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH AROUND 20 KNOTS WITH GUSTS BETWEEN 25 AND 30
  KNOTS.

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL
  OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
756 
WHUS74 KMOB 251858
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT SAT MAR 25 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH 7 PM THIS EVENING...

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 11 PM FOR THE 
ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM...

.A STRONG ONSHORE FLOW AND HIGH SEA STATES WILL CONTINUE OVER THE
MARINE AREA AHEAD OF AN APPROACHING FRONTAL BOUNDARY. 

GMZ650-655-670-675-260300-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
158 PM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL GUSTS
  BETWEEN 25 AND 30 KNOTS. 

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL
  OFFSHORE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-260000-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
158 PM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS.
 
* WAVES/SEAS...BAYS AND SOUNDS CHOPPY TO ROUGH.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
454 
WHUS74 KMOB 260017
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
717 PM CDT SAT MAR 25 2017

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM FOR THE ALABAMA 
AND WESTERN FLORIDA GULF WATERS OUT 60 NM...

.A STRONG ONSHORE FLOW AND HIGH SEA STATES WILL CONTINUE OVER THE
MARINE AREA AHEAD OF AN APPROACHING FRONTAL BOUNDARY.

GMZ631-632-260130-
/O.EXP.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
717 PM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE RELAXED TO BELOW ADVISORY-LEVEL CRITERIA OVER SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND.

$$

GMZ650-655-670-675-260400-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
717 PM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL 
  GUSTS BETWEEN 25 AND 30 KNOTS. 

* WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
956 
WHUS74 KMOB 260239
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
939 PM CDT SAT MAR 25 2017

GMZ650-655-670-675-260345-
/O.CAN.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
939 PM CDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE RELAXED TO BELOW ADVISORY-LEVEL CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 11:47 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 22, 11:47 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1147 AM CDT Wed Mar 22 2017

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Current package updated to clean up fog wording. Have
used the opportunity to bump temps up a couple of degrees over
areas along and south of Highway 84, with temps bumping forecasted
maximum well before the hottest part of the day. Am expecting a
few record to be tied or surpassed before the day ends.

/16

&&

.AVIATION...
18Z issuance...General VFR conditions expected through the
forecast. Overnight fog development may drop VISBYS to MVFR levels
in some localities, but at this point, am not anticipating any
impact to operations.

/16

&&

.PREV DISCUSSION... /issued 632 AM CDT Wed Mar 22 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...MVFR to IFR conditions in patchy fog this morning
will become VFR by mid morning. VFR conditions will prevail
through the remainder of the period. /13

PREV DISCUSSION... /issued 507 AM CDT Wed Mar 22 2017/

NEAR TERM /Now Through Wednesday night/...Patchy dense fog can
be expected this morning especially across southern portions of
the area. Meanwhile, a weak front/trough will move through the
area this afternoon. Very dry air above the surface along with the
lack of significant forcing will keep conditions dry across the
area with only some clouds expected. Well above normal temps will
continue today with highs in the low to mid 80s in most areas with
a few spots seeing upper 80s. We will again be near record levels
today. The record high today is 85 in both Mobile and Pensacola.
Lows tonight will fall into the mid and upper 50s inland to low
60s along the coast. Patchy fog can be expected again tonight. /13

SHORT TERM /Thursday Through Friday night/...An upper level ridge
of high pressure will build eastward from the western Gulf of
Mexico to the Lower Mississippi Valley and central Gulf Coast
region Thursday into Thursday night. Meager moisture will move
southeastward across eastern portions of the forecast area on the
eastern periphery of this building feature Thursday. While an
isolated shower cannot be entirely ruled out over eastern areas,
the overall coverage should be well below mentionable levels and
will maintain a dry forecast over the region. Otherwise, a surface
ridge of high pressure will continue to build over the Mid-
Atlantic states and Eastern Seaboard, and its associated ridge
axis will nose southwestward across our forecast area Thursday
into Thursday night. A mean easterly to southeasterly surface flow
will subsequently develop across our area Thursday, and we expect
cooler temperatures in the lower to mid 70s generally along and
east of I-65, with warmer readings in the upper 70s to lower 80s
farther west over the rest of southwest AL and southeast MS. Lows
Thursday night will range from the mid to upper 50s over interior
areas to the lower 60s near the coast.

The upper level ridge axis will continue to build eastward across
the Gulf of Mexico and into the southeastern U.S. Friday, while
southwesterly flow aloft begins to spread across the Mississippi
Valley in advance of a deep upper level trough moving from the
southern Rocky Mountains through the southern High Plains. A
southeasterly surface flow also continues over our area Friday,
perhaps becoming a breezy in the afternoon as the MSLP gradient
tightens between the eastward advancing surface ridge and the
deepening surface low over the TX Panhandle/northern OK/southern
KS vicinity. Weak isentropic ascent within developing southwest
flow aloft could assist in the development of a few showers over
southeast MS and adjacent far southwest AL by Friday afternoon,
but rainfall should be sporadic/very light. Highs Friday afternoon
look to range from the mid to upper 70s inland, with lower 70s
along the beaches.

An upper level low will continue to advance eastward across OK/KS
Friday night, while the associated surface cold front pushes
eastward across eastern OK/TX. Large scale ascent in advance of
these features will aid in the organization of a linear complex of
showers and thunderstorms that will be advancing toward the
Mississippi Valley through late Friday night. While the bulk of
this convection remains well to our west Friday night, a few
showers could develop over western portions of the CWA late and
will leave low POPs in the forecast mainly after midnight. Lows
Friday night are forecast to range from the upper 50s to lower
60s. /21

LONG TERM /Saturday Through Tuesday/...The operational GFS and
ECMWF are in agreement with lifting the upper level low
northeastward across the vicinity of MO during the day Saturday,
while a shortwave trough rounding the base of this system lifts
from LA Saturday morning toward MS/AL through Saturday afternoon.
Associated forcing with the ejecting shortwave trough will focus
development of numerous showers and thunderstorms across
southeast MS into adjacent southwest AL Saturday, where will
continue to carry likely POPs, with scattered coverage farther
east over the remainder of the CWA. The 00Z operational GFS and
ECMWF guidance are in general agreement that we will have
sufficient instability (300-700 J/KG MLCAPE) and shear (25-35
knots of 850 mb flow and 100-200 m2/s2 storm relative helicity)
to lend potential for some strong to marginally severe storms
over the forecast area Saturday, with strong to locally damaging
winds looking to be the main concern. The latest Day 4 outlook
from SPC has brought the 15% severe potential back east over much
of our CWA Saturday, and we will continue to mention the
possibility of a few strong to severe storms in the Hazardous
Weather Outlook.

The surface front will become diffuse late Saturday afternoon into
Saturday evening as upper forcing begins lifting well north and
east of the region. There will still be enough moisture/lift to
keep a low chance of showers in the forecast Saturday night.
Additional shortwave impulses embedded in west/southwest flow
aloft may aid in the development of isolated to scattered showers
and thunderstorms again Sunday. Another upper level trough will
approach the Mississippi Valley region early next week, and this
feature could bring additional convective chances to our forecast
area Monday into Tuesday. Temperatures will otherwise remain quite
warm through the extended forecast period. /21

MARINE...An area of high pressure will move from the Tennessee
Valley to off the east coast while an area of low pressure
strengthens over the plains by the end of the week. As a result, a
moderate to strong onshore flow along with increasing chances of
showers and thunderstorms can be expected by this weekend. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 22, 11:50 AM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Mobile AL
1150 AM CDT Wed Mar 22 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200
-Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-1150 AM CDT
Wed Mar 22 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Rest of Today and Tonight

Patchy dense fog is again possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be an increased potential for deadly rip currents
along area beaches Friday and Saturday.

There is the potential for a few strong to severe thunderstorms
across the region Saturday ahead of an approaching cold front.
The greatest threat is expected to be damaging straight line
winds.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Tuesday.

GMZ630>635-650-655-670-675-231200
-Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-Perdido
Bay-Pensacola Bay System-Choctawhatchee Bay-Coastal waters from
Pensacola FL to Pascagoula MS out 20 NM-Coastal waters from Destin
to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS
from 20 to 60 NM-Waters from Destin to Pensacola FL from 20 to 60 NM-
1150 AM CDT Wed Mar 22 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Rest of Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A moderate to strong onshore flow along with building seas will
result in potential hazardous conditions for small craft late
Thursday through Saturday.

There is the potential for a few strong to severe thunderstorms
on Saturday.

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.